# SDR PCAA9500195

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Act
- Part number: 82970014009
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF, ACFT RETURNED TO FIELD.  REMOVED AND REPLACED LT AFT GEAR DOOR ACTUATOR, AND MECHANICAL SEQUENCE VALVE IAW MM OPERATIONAL CHECKED GOOD.  ACFT RETURNED TO SERVICE.  REF 95ZZZW273.  (W)
